Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Danny-E

Reduce BP redness?

Hello folks. I'm a few days over my 2 month mark of being on Dan's regimen, and it's working rather excellently. However, the redness. Plain and simple, my face is pretty red. I've gotten a good amount of people ask me if I went tanning... no, it's the BP of course. Moisturizer seems to actually make redness, which I don't understand.

Does anyone know what to do ASIDE from reducing BP? I don't want to lower my usage, I'd rather be red and clear than semi-normal w/ more acne.

Thanks!

Share this post


Link to post
Share on other sites

You might consider trying a different moisturizer. For some people, the moisturizer is the culprit and often a change can help. Other than that, there are also redness-reducing moisturizers by Eucerin and by Purpose that you might consider trying. People have had varying degrees of success with that.

Share this post


Link to post
Share on other sites

@cool as kim deal - just out of interest, why is this important?

@Danny-E - If it bothers you, make sure you arent using a moisturiser that contains AHA, and if it hasnt change moisturiser espicially if you arent using a reputable known brand. I've heard the Eucerin range is pretty good, im waiting for one of mine to come through at the mo so i can evaluate it.

Share this post


Link to post
Share on other sites

^

when Dan was changing preservatives recently, the first version was causing some people to be red. It had an 07 expir. date.

The newest version is not causing any redness and it has an expir. of 08.

So, Danny E may need to check his tube, if it is the 07 version, that may be why he is still red.

Share this post


Link to post
Share on other sites

Yea if youve got the older gel I would definitely order some of the new one, when I changed to the new one I didn't really have any redness even after I'd just applied it :)

Share this post


Link to post
Share on other sites

Thank you all for the help! I really appreciate it. I can't find the expiration, I already unwrapped the two tubes I ordered, if it makes a difference. Oh well, I might switch moisturizers. I LOVE YOU ALL!

Share this post


Link to post
Share on other sites

Yes, switching moisturizors would help a lot.

I believe that my "bonus" cetaphil moisturizor I got in a pack.... has an ingredient called 'Glycerin' isnt that AHA based?

I know that AHA based moisturizors irritate when you start to use them. They SHOULD get better though, if not -- your sensitive to AHA's

Share this post


Link to post
Share on other sites

Thank you all for the help! I really appreciate it. I can't find the expiration, I already unwrapped the two tubes I ordered, if it makes a difference. Oh well, I might switch moisturizers. I LOVE YOU ALL!

the expiration date is on the crimp of the tube, not on the wrapper.

Let us know how the new moisturizer works out for ya.

Share this post


Link to post
Share on other sites

Try Eucerin moisturizer, they have a special kind that helps to reduce redness, they use it at my derm's office afer microdermabrasion and lasers, i had the same problem with redness when i was starting to clear up, just be sure that you continue to moisturize and your skin will adapt to the products your using and will become less red.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×